# SDR FDEA201006302246

- Difficulty date: June 30, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 60,831 hours, 10,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA78151
- Condition: Misrepaired
- Location: Bs 383-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BS 383-399 BETWEEN L25-27L. EXISTING REPAIR EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR.  NEW REPAIR CARRIED OUT IAW SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 43 AND REPAIR BUSHING INSTALLED AS PER SRM 51-73-00 FIGURE 1 REVISION 43. EO 1-5100-7-5001 A4 PART 1,  REPAIR CLASSIFIED AS  MAJOR PER GMM 6-2-100 REVISION 110.
